Title: Nicorandil Induced Oral Ulceration - A Case Report and Review of Literature
Author(s) - Praneeth Polamuri1, Anuj Kapadiya2, Uday Kiran Anne3, Vijaya Lakshmi N4, Anjani Kiranmayi K5, Manasa N6, Praveen Nagula7#
DOI: - 10.23958/ijirms/vol02-i11/07
Nicorandil, an antianginal drug is being commonly used worldwide (except in United States) across the spectrum of the coronary artery disease. It has been recognised as a causative factor for oral ulceration. The aim of this case report is to increase awareness among the cardiologists that nicorandil can induce persistent oral ulceration and thereby look for the same during the follow up in the patients who are prescribed nicorandil.
Keyword - Nicorandil Coronary Artery Disease Oral ulceration Hypersensitivity
How to Cite this Article?
"Praneeth Polamuri, Anuj Kapadiya, Uday Kiran Anne, Vijaya Lakshmi N, Anjani Kiranmayi K, Manasa N, Praveen Nagula#" ‘‘Nicorandil Induced Oral Ulceration - A Case Report and Review of Literature" International Journal of Innovative Research in Medical Science(IJIRMS), http://ijirms.in/index.php, Volume 2 Issue 11, November 2017, p. No. 1491-1493